# SDR SWAA2021091606984

- Difficulty date: August 12, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 67,173 hours, 39,106 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB REAR SPAR RIGHT AFT O/B FITTING HAS FWD OB DRAG ANGLE WITH CORROSION IN BOLT HOLE. 8-71 ; / [01] REMOVED AT VERTICAL STABILIZER REAR SPAR RIGHT SIDE THE FWD OUTBOARD FITTING IN IAW SRM 51-40-02-0G-0; [02] PERFORMED ROTO INSP ON ALL OPEN HOLES AT VERTICAL STAB R/H REAR SPAR FITTING IAW B737 NDT P6 51-00-00 PROC.16 ; NO CRACKS  TOOL USED : NORTEC 600 B/C 172389 CALDUE: 02-JUL-22; [03] OK TO BACK DRILL FITTING.; [04] LOCATED AND DRILLED NEW FITTING AT VERTICAL STABILIZER R/H SIDE FWD O/B IN IAW SRM 51-40-05-0G-0; [05] TREATED+ PRIMED TO ALL FASTENERS HOLES OF FITTING IN IAW SRM 51-20-01-0G-0; [06] VERIFI2D STEPS 4 AND 5. OK TO INSTALL SERVICEABLE FITTING.; [07] INSTALLED FITTING AT VERTICAL STABILIZER R/H SIDE FWD O/B IN IAW DWG # 148A8200 AND 51-40-02-0G-0; [08] REMOVED AND REPLACED AT VERTICAL STABILIZER REAR SPAR RIGHT AFT O/B THE FWD O/B FITTING P/N # 148A8220-6 IN IAW DWG # 148A8200; 51-40-02-0G-0; [09] VERIFIED
